SciELO - Scientific Electronic Library Online

 
vol.26 número3ON THE ALGEBRAIC DIMENSION OF BANACH SPACES OVER NON-ARCHIMEDEAN VALUED FIELDS OR ARBITRARY RANKQUASI - MACKEY TOPOLOGY índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

SWARTZ, CHARLES. THE UNIFORM BOUNDEDNESS PRINCIPLE FOR ARBITRARY LOCALLY CONVEX SPACES. Proyecciones (Antofagasta) [online]. 2007, vol.26, n.3, pp. 245-251. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172007000300002.

We establish uniform boundedness principle for pointwise bounded families of continuous linear operators between locally convex spaces which require no assumptions such as barrelledness on the domain space of the operators. We give applications of the result to separately continuous bilinear operators between locally convex spaces

        · texto en Inglés     · pdf en Inglés